MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED IMPLANT 3.25 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED IMPLANT 3.25 X 13MM; DENTAL IMPLANT
Catalog Number NT3213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10.Concomitant medical products nt3213, osseotite tapered implant 3.25 x 13mm lot 2019061447.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
The doctor reports that the dental implants located in dental positions number 32 & 42 failed due to bone loss.The doctor reports that the procedure was not concluded by placing another implants.Patient with bone type: iii.

Brand Name
OSSEOTITE TAPERED IMPLANT 3.25 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18983955
Report Number0001038806-2024-00581
Device Sequence Number8265432
Product Code DZE
UDI-Device Identifier00844868011989
UDI-Public(01)00844868011989(17)240828(10)2019061447
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/27/2024
Device Catalogue NumberNT3213
Device Lot Number2019061447
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE.
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic